# SDR 8LFA20180619001

- Difficulty date: June 19, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N586LF
- Make and model: Agusta AW119MKII
- Aircraft serial: 14809
- Aircraft time: 2,428 hours, 7,151 cycles
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Swashplate
- Part number: 1090110635
- Part serial: V113
- Condition: Cracked
- Location: Zone 200
- Part time: 2,428 hours, 7,151 cycles
- Component: Swashplate Assy, Agusta
- Component part number: 109013402103
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2400 HOUR INSPECTION, NDT (FLUORESCENT PENETRATION) PERFORMED ON SWASH-PLATE FIXED ASSEMBLY WHERE INDICATIONS OF CRACKS WERE PRESENT IN THE RECESS WHERE THE DUPLEX BEARING SITS. NDT WAS PERFORMED A SECOND TIME WITH THE INDICATIONS STILL VISIBLE. SWASH-PLATE HAS BEEN RETURNED TO FOR FURTHER EVALUATION TO CONFIRM CRACKS.
